Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Tiredness during sensitive stomach - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hi
Doctor :   Hi
Doctor :   How can I help you
User :   i want to ask about the sensitive stomch
User :   my husband suffering from it
User :   his age is 33
User :   hello
Doctor :   yes
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No.
User :   age 33. i am from middle east
Doctor :   What is his problem during sensitive stomach
Doctor :   You hav to type fast
User :   he took many medicine but when he stop taking medication all the symptomes come back again
User :   also he feel very tired when he nervous
User :   are you still with me
Doctor :   What is his problem during sensitive stomach
Doctor :   does he have diarrhoes or pain or burning
User :   he alwayes feel tired
User :   he have diarrhoes and when he wake up he feel vomiting
User :   when he eat he feel pain
Doctor :   what medicines he took
User :   but when he take his medicine all this symptomes dissappear
User :   riskand motilium
User :   he was inficted with helicopacter pilorie
Doctor :   k
User :   sorry for bad spiling
Doctor :   Ok
Doctor :   how many weeks did he take the medicine
User :   my question is should he alwayes take medication
User :   he took it for 2 mounth
Doctor :   Look the Hpylori causes serious infection of this
Doctor :   You have to take the antibiotics for soem time
Doctor :   and then see the doctor if not cured
Doctor :   so that he changes the medicine
User :   he already took it
Doctor :   yes
Doctor :   is the endoscopy done?
Doctor :   he does the endoscopy next
User :   yes
Doctor :   what is the impressino
User :   doctore here said that this bacteria never gone is that true
Doctor :   It stays in teh stomach
Doctor :   for long time
Doctor :   and may cuse the attacks
User :   you mean it may appear again
User :   but he do noy have ulcer
Doctor :   You have to take core of the diet
Doctor :   first
User :   ok then
Doctor :   which is the wise of handling the bacteria
User :   he afraid of taking medicine for along time
Doctor :   does he have
Doctor :   dyspepsia
User :   no
Doctor :   or chronicgastritis
User :   no
Doctor :   What did the doctor say then
Doctor :   the cause is the H pylori
User :   but his case increas when he feel nervous or worry
Doctor :   but what is the pathology
Doctor :   Did hge say anbout Irritable bowel syndrome
User :   no
User :   but doctor said that he have irritable stomach and colon
Doctor :   ok that is it
Doctor :   you hgave to find the allrgen that is bothering him
User :   so what is the cure
Doctor :   in his diet and restrict
Doctor :   it
Doctor :   that is the way to prevent the future episodes
User :   i think he can not stop feeling nervous
Doctor :   The stress is alos the cause of it
Doctor :   WWW.WWWW.WW Doctor :   Go throug this link
User :   so the cure is to be calm
Doctor :   yu can know better
Doctor :   ok
User :   thank you can i ask you another q
Doctor :   next time please
Doctor :   we have too many
Doctor :   pts
Doctor :   now
Doctor :   did you fill the feedbakc
Doctor :   bye
User :   hello
User :   hello
User :   hello

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor